MAUDE Adverse Event Report: HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

HOLOGIC, INC NOVASURE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number V5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient received a novasure procedure on (b)(6) 2026.Prior procedure a hysteroscopy was performed to remove a 2 mm polyp using graspers.After the ablation the physician noticed a hole in the array in the posterior section, patient examined the cavity via hysteroscope and found visible gold flakes in cavity.Physician used a curette and scraped the residues out of the cavity.All remaining mesh was removed from the cavity via curettage and confirmed by hysteroscopy.Patient did not received post op medications and was kept in the post anesthesia care unit for normal procedure.No prolonged stay.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
NOVASURE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key25567396
Report Number1222780-2026-00395
Device Sequence Number13332308
Product Code MNB
UDI-Device Identifier15420045514300
UDI-Public(01)15420045514300(17)270729(10)25G09RA
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV5
Device Catalogue NumberNSV5KITUS-001
Device Lot Number25G09RA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown